Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Flows on fibre bundles

Author: J. L. Noakes
Journal: Trans. Amer. Math. Soc. 259 (1980), 629-635
MSC: Primary 58F25; Secondary 55R10
MathSciNet review: 567102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which a fibrewise flow on a fibre bundle must have a nonempty catastrophe space.

References [Enhancements On Off] (What's this?)

  • [1] Albrecht Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. 62 (1955), 111–136 (German). MR 0073986 (17,519d)
  • [2] Elon L. Lima, On the local triviality of the restriction map for embeddings, Comment. Math. Helv. 38 (1964), 163–164. MR 0161343 (28 #4551)
  • [3] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258 (12,522b)
  • [4] A. S. Švarc, Homology of spaces of smooth embeddings, Soviet Math. Dokl. 1 (1966), 339-342.
  • [5] René Thom, Structural stability and morphogenesis, W. A. Benjamin, Inc., Reading, Mass.-London-Amsterdam, 1976. An outline of a general theory of models; Translated from the French by D. H. Fowler; With a foreword by C. H. Waddington; Second printing. MR 0488156 (58 #7722b)
  • [6] Emery Thomas, Fields of tangent 𝑘-planes on manifolds, Invent. Math. 3 (1967), 334–347. MR 0217814 (36 #903)
  • [7] A. M. Vinogradov, Some homotopic properties of the space of embeddings of a circle into a sphere or ball, Soviet Math. Dokl. 5 (1964), 737-740.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25, 55R10

Retrieve articles in all journals with MSC: 58F25, 55R10

Additional Information

PII: S 0002-9947(1980)0567102-2
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia